# SDR CALA0600199

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 64,454 hours, 29,271 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 481
- Condition: Faulty
- Location: Fire Suppression
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE OVHT/DET LIGHT ILLUMINATED WITH CORRESPONDING AFT B DET ON DESCENT INTO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION FOUND NO EVIDENCE OF FIRE.  THE CARGO FIRE SUPPRESSION CONTROL PANEL WAS FOUND AT FAULT.  THE CONTROL PANEL WAS REMOVED AND REPLACED IAW MM 26-16-10 AND OPERATIONAL CHECKS WERE GOOD.  THE CARGO BINS WERE INSPECTED WITH NO FAULTS NOTED.
